# SDR MASA2010102101160

- Difficulty date: October 20, 2010
- Submitted: October 23, 2010
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,094 hours, 14,444 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Chafed
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYSTEM 2 FAULT, FLAGGING SERVICE DOOR SENSOR PX45.  REPAIRED WIRE FOUND CHAFED AT PX45 SENSOR.
